# SDR CALA2013122393885

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 66,471 hours, 24,378 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 181
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND HOT AIR FAULT.  ACFT IS FAULTING TRIM AIR VLV.  REPLACE TRIM AIR VLV IAW AMM 21-63-52 FOR R  &R OF VLV.  VLV PCN IS 644-0100.  R & R TRIM AIR VLV IAW AMM, OPERATIONS CHECKED GOOD. MEL CLEARED PLA REMOVED.
